ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login


Journal: BEST : International Journal of Humanities , Arts, Medicine and Sciences ( BEST : IJHAMS ) (Vol.4, No. 7)

Publication Date:

Authors : ;

Page : 77-84

Keywords : X-Spline; Rational Spline; Convergence;

Source : Downloadexternal Find it from : Google Scholarexternal


Parallel to the concept of X-splines, established by Clenshaw and Negus [1] for cubic or quadratic splines. We have developed in the present paper, the concept of rational Xr-splines. Further we have obtained a unique rational mid-point interpolatory X1-spline of the type quadratic/quadratic. The convergence properties of the sequence of such rational splines have also been investigated.

Last modified: 2016-07-27 18:28:55